# SDR SWAA2024070290037

- Difficulty date: May 25, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E UPPER SURFACE PANEL AT ORSS 280 LOWER TRANSVERSE WEB CRACKED AT O/B UPPER FASTENER<[01] REMOVED AND REPLACED TRANSVERSE WEB AT R/W T/E UPPER SURFACE PANEL AT ORSS 280 IAW SRM 51-40-02 0G-0 PARA. 4.;[02] VERIFIED CORRECTIVE ACTION #1
